# SDR R61A201206130307

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 20,146 hours, 14,898 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 4880
- Condition: Failed
- Location: Galley
- Part time: 20,144 hours, 14,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TO DCA CREW REPORTED SMOKE SMELL IN CABIN.  CREW DECLARED EMERGENCY AND DIVERTED TO CMH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND FOUND COFFEEMAKER TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED COFFEEMAKER PER EMB AMM AND OPS CHECK GOOD.
